# SDR SWAA2022092648718

- Difficulty date: August 31, 2022
- Submitted: September 26, 2022
- Operation: Air carrier
- Aircraft: N262WN
- Make and model: Boeing 737
- Aircraft serial: 32519
- Aircraft time: 52,840 hours, 31,906 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: None
- Condition: Cracked
- Location: L/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT LEADING EDGE HORIZONTAL PANEL RIB 2 CRACKED / [01] REMOVED L/H LEADING EDGE HORIZONTAL RIB #2 AS PER B737-700 SRM 51-40-02-0G-0;[02] LOCATED AND DRILLED NEW RIB AS PER B737-700 SRM 51-40-05-0G-0;[03] ACCOMPLISHED PART TRANSACTION.;[04] VERIFIED STEP 2 AND 3  OK TO INSTALL NEW RIB;[05] INSTALLED NEW RIB OF L/H HORIZONTAL LEADING EDGE AS PER B737-700SRM 51-40-02-0G-0;[06] VERIFIED STEP 5
